# SDR CA120712007

- Difficulty date: July 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062105
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT VIBRATIONS WERE FELT THROUGH AIRFRAME DURING A FUNCTION CHECK OF THE HYDRAULICS.  UPON INSPECTION OF THE T/R SERVO THE HARDWARE AND BUSHING WERE FOUND TO BE WORN.  THIS CAUSED A FLUTTERING OF THE INPUT VALVE WHICH WAS FELT THROUGH THE AIRFRAME.  THE SERVO WAS REPLACED WITH A TSO 0.0 SERVO AND THE ACFT WAS RETURNED TO SERVICE.
